MAUDE Adverse Event Report: EQUASHIELD MEDICAL LTD. EQUASHIELD CLOSED SYSTEM TRANSFER DEVICE FEMALE LL CONNECTOR; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

EQUASHIELD MEDICAL LTD. EQUASHIELD CLOSED SYSTEM TRANSFER DEVICE FEMALE LL CONNECTOR; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number FC-1
Health Effect - Clinical Code Chemical Exposure (2570)
Type of Reportable Event Malfunction
Event or Problem Description
Patients receiving 5-fu via cadd legacy pump with equashield closed system transfer device female ll connector (fc-1) experienced leakage due to the connector leading to chemotherapy exposure and use of provided spill kits.All patients experienced challenge from the implementation of the product leading to report with the company.The company's recommendation was to use female ll connector swivel (fc-1s).Fda safety report id# (b)(4).

Brand Name
EQUASHIELD CLOSED SYSTEM TRANSFER DEVICE FEMALE LL CONNECTOR
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
EQUASHIELD MEDICAL LTD.
MDR Report Key10153246
Report NumberMW5094987
Device Sequence Number3233949
Product Code ONB
UDI-Device Identifier07290013484178
UDI-Public(01)07290013484178
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Model NumberFC-1
Device Lot Number201962
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;